# SDR SWAA2024053079250

- Difficulty date: April 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS540 FWD CARGO COMPARTMENT 2024-270152<[01] TOOL USED ON STEP 3 UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[03] ON STEP 9; EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25.;[04] PERFORMED PERMANENT REPAIR LOCATED BETWEEN BS 500D MORE 10? TO BS 540 I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1; THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION REQUIRED. SEE INDIVIDUAL SING-OFF BELOW.;[05] PERFORMED PERMANENT REPAIR LOCATED BETWEEN BS 500D MORE 10? TO BS 540 I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1; THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION REQUIRED. RII VERIFIED
